Revista Matemática Iberoamericana


Full-Text PDF (342 KB) | Metadata | Table of Contents | RMI summary
Volume 30, Issue 4, 2014, pp. 1413–1437
DOI: 10.4171/RMI/820

Published online: 2014-12-15

Calderón commutators and the Cauchy integral on Lipschitz curves revisited III. Polydisc extensions

Camil Muscalu[1]

(1) Cornell University, Ithaca, USA

This article is the last in a series of three papers, whose aim is to give new proofs of the well-known theorems of Calderón, Coifman, McIntosh and Meyer ([1], [3] and [4]). Here we extend the results of the previous two papers to the polydisc setting. In particular, we solve completely a question of Coifman open since the nineteen-eighties.

Keywords: Cauchy integrals on Lipschitz curves, Littlewood–Paley theory, polydisc

Muscalu Camil: Calderón commutators and the Cauchy integral on Lipschitz curves revisited III. Polydisc extensions. Rev. Mat. Iberoamericana 30 (2014), 1413-1437. doi: 10.4171/RMI/820